# SDR UIEA2025070900878

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW SIDE PANEL HAS 1 EA CRACK FWD AT BEAM RHS WL180 BETWEEN STA 265 AND 280.( CRACKED BEAM REPLACED AS PER BOEING DWG NO.65B07942 & PL & EO 4453A043 REV 11 PART 2 ITEM 3 AND NEW BEAM HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW BEAM INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED.
